Ask an expert
Question

31 Jul 2007

Got my periods early on white pills
hi gynaedoc

Im am on triaphasil and i have been under alot of stress and ive gotten my periods 10 days early.Im on the white pill starting the yellow pill 2morrow and i start the red pill in 10 days time and lately when i have been having sex my vagina starts to burn could my hubby be sleeping around or what is it please help me.

thanx nicki
Answer 354 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like a breakthrough bleed. If it is the first time it has happened, wait and see what happens next month. A burn could just be thrush. Try Canesten pessaries.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.